# SDR SWIA20190405697

- Difficulty date: February 3, 2019
- Submitted: April 2, 2019
- Operation: Air carrier
- Aircraft: N506CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7793
- Aircraft time: 34,687 hours, 33,316 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN IS CHAFED BELOW THE AFT LAVATORY WATER SERVICING PORT AT APPROX. FS 559.00+96 ON THE RH SIDE. (C-CHECK) RO: 03/29/2019 BLENDED CHAFE BELOW THE AFT LAV WATER SERVICE PORT AT APPROX FS 559.00+94 BETWEEN STGR 21R TO STGR 22R IAW SRM AND REO.
